# SDR MALA030508

- Difficulty date: November 24, 2003
- Submitted: November 26, 2003
- Operation: Air carrier
- Aircraft: N519XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2344
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 4066300911
- Part serial: 92030294
- Condition: Failed
- Location: Efis
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT 3414, CREW REPORTED THE CAPT EFIS DISPLAYS WENT BLANK.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED NR 2 SYMBOL GENERATOR P/N 4066300-911, S/N ON 94090418, S/N OFF 92030294, OP CHECKS GOOD IAW AMM 34-27-17.
